Lorcet Side Effects
Drowsiness, constipation, and lightheadedness are common side effects reported with Lorcet. Problems such as nausea and vomiting are often confused with signs of an allergic reaction; in most cases, these do not indicate a true allergy but are rather side effects that improve over time. Potentially serious reactions to Lorcet that require immediate medical attention include anxiety, confusion, and low blood pressure.
Interested in a Discount on Lorcet?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Just like any medicine, Lorcet® (hydrocodone/APAP) can cause side effects. However, not everyone who takes the medication will experience problems. Most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or can be treated easily by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with Lorcet. Your healthcare provider can discuss a more complete list with you.)
For many medications, the prescribing information provides details about the exact percentage of side effects that were seen in clinical trials. However, the prescribing information for almost all older medications (including Lorcet) include only vague side effect information, with no percentages provided.
Therefore, it can be difficult to know how common (or how rare) the side effects of such medications may be. However, based on general experience with the drug, the following are usually considered to be common Lorcet side effects:
Taking Lorcet with food may help prevent or reduce nausea and vomiting. Many people consider themselves "allergic" to Lorcet if they experience nausea and vomiting while taking it. However, this is a common side effect and does not indicate a true allergy. In many cases, this reaction goes away as a person continues to use the medication, or if it is taken with food.